# SDR USAA920081434

- Difficulty date: July 24, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 0931
- Aircraft time: 35,332 hours, 14,395 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472189202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR - CORROSION ON FLOORBEAM AT FR67 TO FR69, -Y1292.  REPLACED FLOORBEAM AT FR67 TO FR69, -Y1292 IAW SRM A319 51-72-11.  (S)
